Translator Disclaimer
1992 Patterns in {$1$}-additive sequences
Steven R. Finch
Experiment. Math. 1(1): 57-63 (1992).

Abstract

Queneau observed that certain 1-additive sequences (defined by Ulam) are regular in the sense that differences between adjacent terms are eventually periodic. This paper extends Queneau's work and my recent work toward characterizing periods and fundamental differences of all regular 1-additive sequences. Relevant computer investigations of associated nonlinear recurring sequences give rise to unexpected evidence suggesting several conjectures.

Citation

Download Citation

Steven R. Finch. "Patterns in {$1$}-additive sequences." Experiment. Math. 1 (1) 57 - 63, 1992.

Information

Published: 1992
First available in Project Euclid: 26 March 2003

zbMATH: 0767.11012
MathSciNet: MR93H:11014

Subjects:
Primary: 11B13

Rights: Copyright © 1992 A K Peters, Ltd.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.1 • No. 1 • 1992
Back to Top